“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 62
School of Mathematics
  Title:   Hv-ring of fractions
1.  B. Davvaz
2.  M. R. Darafsheh
  Status:   Published
  Journal: Ital. J. pure Appl. Math.
  No.:  5
  Vol.:  5
  Year:  1999
  Pages:   25-34
  Supported by:  IPM
In this paper we define the Hv-ring of fractions of a commutative hyperring. Some interesting results concerning this Hv-ring is proved.

Download TeX format
back to top
scroll left or right